# SDR DALA2016072405524

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BUSHING BORE OF BEARING AT LEFT GEAR RETRACT ACTUATOR SUPPORT FITTING.  REPAIR ACCOMPLISHED IAW ETI-88-16-248 REV. 4 AND ER/A 547834-14AD REV ORIG.
